Open Access
2014 Feller Property for a Special Hybrid Jump-Diffusion Model
Jinying Tong
Abstr. Appl. Anal. 2014(SI35): 1-8 (2014). DOI: 10.1155/2014/412848


We consider the stochastic stability for a hybrid jump-diffusion model, where the switching here is a phase semi-Markovian process. We first transform the process into a corresponding jump-diffusion with Markovian switching by the supplementary variable technique. Then we prove the Feller and strong Feller properties of the model under some assumptions.


Download Citation

Jinying Tong. "Feller Property for a Special Hybrid Jump-Diffusion Model." Abstr. Appl. Anal. 2014 (SI35) 1 - 8, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

MathSciNet: MR3200783
Digital Object Identifier: 10.1155/2014/412848

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI35 • 2014
Back to Top